My pain management doctor has prescribed both for treatment of neck, head and arm pain caused by deteriorating discs in my neck. He did not express any concern about taking both. I take the zanaflex only at bedtime. Anyone have experience with taking both?
2 Oct 2009
No. There would not normally be an interaction between the two. My pain management spec. had me taking the two together and the combonation of the two just tends to make the average person incredibly tired, hungry, and sometimes cranky. But there should be no harmful side-effects of the two together.
However, many people are unknowingly alergic to Tramadol (Mild allergy) then when mixed with a relaxant it may cause you to experience something like an out of body experience or hallucinations. Mild to moderate. This combonation was not for me as I had these uncommon side effects from an allergy. I am not a doctor but from what I know it is fairly common for a doctor to prescribe these medications together. I hope that helps you.
Get to feeling better soon. Goodluck with everything.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can you please tell me if the body gets used to zanaflex and if so, how long before its not so effective against the pain? I am also taking lyrica ...
3 answers • 8 Apr 2010
Fibromyalgia flare, need advice re; muscle relaxers, is it OK to take Baclofen after taking Zanafle?
x today? I've taken two Zanaflex, but the pain is so bad that I want to take Baclofen (and pray I don't yakk up my lunch!) tonight. Tried ...
11 answers • 25 Jan 2012
spasms? I notice that after I take two tizanadine (Zanaflex) that my pain gets worse about four hours after taking it, it helps for the first four ...
7 answers • 25 Feb 2013
Is this not safe??
5 answers • 11 Dec 2013